MathSciNet Relay Station
MathSciNet bibliographic data
MR2262926 (2007i:03054) 03E02 (05D10)
Jones, Albin L. More on partitioning triples of countable ordinals. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1197–1204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement